# SDR DL72S950663

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 913.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CK, STA 913.5 CRACKED BEHIND RADIUS BLOCK FUS FRAME AT MLG UPLOCK ASSY.  REPAIRED, INSTALLED DOUBLER PER M/M 53-11-0 PG 834 - 837.
